MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. OXYGEN PARTIAL PRESSURE (PTO2) MONITOR; PTO2 MONITORING

INTEGRA LIFESCIENCES (IRELAND) LTD. OXYGEN PARTIAL PRESSURE (PTO2) MONITOR; PTO2 MONITORING
Catalog Number LCX02
Medical Device Problem Codes High Readings (2459); Low Readings (2460)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This report is 2 of 3 for the licox monitor used, and is linked to mfg report numbers 3013886523-2024-00242 and 3013886523-2024-00243: a facility reported that after implantation involving the "oxygen partial pressure (pto2) monitor (lcx02)", the value remained low at 1-3 mmhg, non-variable with a negative fio2 test.The ct scan showed a good implantation; however, the day after its implementation, the temperature showed improbable values.Additional information received as follows: ¿ date of implementation: >> (b)(6) 2024 ¿ date of explanting: >> (b)(6) 2024 ¿ has another catheter been inserted? >> yes, the (b)(6) 2024 ¿ how was the patient followed up when the values were inaccurate? >> empiric management and control by ct scanner and infusion.Decision to replace one on this basis on 16 july.Complicated placement of a small extra-subdural hematoma.¿ 2nd implantation of (b)(6) with hematoma.¿ following this complaint, the rep had a meeting with [redacted] and he suggested sending the licox monitor and accessories back for maintenance/recalibration.He thinks that an obsolete calibration or defective cables might be the reason for the issue.¿ 2nd probe was indeed a licox ¿ it worked well but after delay with low initial values and low reactivity at fio2 increase ¿ the hematoma was secondary to the insertion of the probe.¿ did the issue(s) with the product arise before a surgery (patient prepared/under anesthesia)? during surgery? when finishing/finalizing the surgery? the procedure for implantation went well.The value during monitoring was aberrant and not interpretable.¿ did the issue(s) cause any increase of patient care (= ou > 30 minutes)? >>no ¿ consequences for patient? attempt to use monitoring for neuro-reanimation.Patient care was not appropriate for several hours.¿ only if applicable: did the issue(s) result in smoke, fire, and/or burns? >>no.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11 corrected field: h6 (clinical, device problem, impact codes).The oxygen partial pressure (pto2) monitor (lcx02) was returned for evaluation: device history record (dhr) - the dhr was reviewed and no anomalies that could be associated with the complaint incident were observed.Failure analysis - the investigation of the unit was unable to confirm the complaint as valid.No fault was found, and the device passed all cosmetic and functional testing and meets specification.Unrelated to the complaint event, the batteries were noted as expired, so they have been replaced, and calibration, full functional test and safety test according to manufacturer's specification have been performed.Root cause - the reported failure is not confirmed.However, based on the reported failure of incorrect values from the licox manual: discrepancy of pto2 measurements between the integra licox pto2 monitor and the patient bedside monitor, it is possible this issue is due to the pmio cable or patient bedside monitor adapter cable being faulty or loose.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
OXYGEN PARTIAL PRESSURE (PTO2) MONITOR
Common Device Name
PTO2 MONITORING
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19957454
Report Number3006697299-2024-00118
Device Sequence Number8801339
Product Code GWM
UDI-Device Identifier10381780121862
UDI-Public10381780121862
Combination Product (Y/N)N
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLCX02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date08/10/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown